Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 26, 2011, 4:04 PM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Feb 27, 2011, 10:00 AM MST. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 26, 2011, 4:04 PM MST (23:04 UTC)
- In effect from
- Feb 27, 2011, 10:00 AM MST
- Expired
- Feb 27, 2011, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 10:18 AM MST | NON-TSTM WND GST 58 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Feb 27, 6:00 PM MST | SNOW 3 | 8 Sw Rociada, NM | WESNER SPRINGS SNOTEL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2417 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737 WWUS85 KABQ 262304 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 404 PM MST SAT FEB 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY EVENING FOR THE MIDDLE RIO GRANDE VALLEY...EASTERN PLAINS...AND PARTS OF THE SOUTHWEST MOUNTAINS AND CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOWPACK DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING NOW IN EFFECT LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR MOST OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .CURRENT RED FLAG WARNING LOOKS ON TRACK WITH STRONG WINDS AND LOW HUMIDITIES EXPECTED TO CONTINUE THROUGH EARLY THIS EVENING ACROSS THE CENTRAL MOUNTAIN CHAIN AND SOUTHWEST MOUNTAINS BELOW SIGNIFICANT SNOW PACK...MIDDLE RIO GRANDE VALLEY...AND EASTERN PLAINS. EVEN STRONGER WINDS ARE EXPECTED ON SUNDAY WITH GUSTS IN THE 50 TO 60 MPH RANGE EXPECTED ACROSS NEW MEXICOS EASTERN PLAINS. HOWEVER...THE AREA OF CRITICALLY LOW HUMIDITIES SUNDAY WILL BE CONFINED TO EASTERN PARTS OF THE EAST CENTRAL PLAINS AS PRECIPITATION MOVES INTO NEW MEXICO FROM THE WEST. HUMIDITIES SHOULD REMAIN ABOVE CRITICAL THRESHOLDS IN GUADALUPE COUNTY SUNDAY AFTERNOON...SO THAT PART OF THE EAST CENTRAL PLAINS IS NOT INCLUDED IN THE RED FLAG WARNING. NMZ108-270300- /O.UPG.KABQ.FW.A.0007.110227T1800Z-110228T0100Z/ /O.NEW.KABQ.FW.W.0009.110227T1700Z-110228T0000Z/ /O.CON.KABQ.FW.W.0008.000000T0000Z-110227T0300Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 404 PM MST SAT FEB 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY EXCLUDING GUADALUPE COUNTY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS BETWEEN 35 AND 50 MPH TODAY. WIND SPEEDS WILL WEAKEN TONIGHT THEN STRENGTHEN AGAIN SUNDAY WITH SOUTHWEST WINDS GUSTING BETWEEN 50 AND 60 MPH DURING THE AFTERNOON. * RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITIES BETWEEN 5 AND 13 PERCENT THIS AFTERNOON...THEN FROM 10 TO 15 PERCENT ON SUNDAY AFTERNOON. THE EXCEPTION WILL BE GUADALUPE COUNTY SUNDAY AFTERNOON...WHERE HUMIDITIES WILL REMAIN ABOVE 15 PERCENT. * TIMING...THE MOST CRITICAL CONDITIONS WILL PERSIST UNTIL SUNSET THIS AFTERNOON. ON SUNDAY THE MOST CRITICAL CONDITIONS WILL OCCUR FROM 1 TO 5 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ NMZ103-104-106-107-109-270300- /O.CON.KABQ.FW.W.0008.000000T0000Z-110227T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 404 PM MST SAT FEB 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS BETWEEN 35 AND 50 MPH WILL CONTINUE THROUGH SUNSET BEFORE THEY GRADUALLY DECREASE. WIND SPEEDS WILL DROP BELOW CRITICAL THRESHOLDS AROUND 8 PM. * RELATIVE HUMIDITY...EXPECT HUMIDITIES BETWEEN 6 AND 15 PERCENT. * TIMING...THE MOST CRITICAL CONDITIONS WILL BE FOUND BETWEEN 1 AND 5 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
2 follow-up statements
938 WWUS85 KABQ 270303 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 803 PM MST SAT FEB 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM SUNDAY FOR THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LOW PRESSURE SYSTEM AND COLD FRONT WILL CROSS NEW MEXICO ON SUNDAY. THE FRONT WILL CROSS WESTERN NEW MEXICO IN THE MORNING...BRINGING A RAPID COOLDOWN AND HIGHER HUMIDITIES WITH A PERIOD OF SNOW SHOWERS. STRONG SOUTH TO SOUTHWEST WINDS IN ADVANCE OF THE FRONT WILL SHIFT TO WEST TO NORTHWEST IN ITS WAKE THEN INCREASE AS THE SURFACE PRESSURE GRADIENT INTENSIFIES. PORTIONS OF CENTRAL AND EASTERN NEW MEXICO MAY SEE GUSTS RANGING FROM 50 TO 60 MPH. CRITICALLY LOW HUMIDITIES HOWEVER...ARE ANTICIPATED TO BE CONFINED TO MAINLY THE EAST CENTRAL PLAINS. GUSTY WINDS WILL CONTINUE INTO SUNDAY EVENING...ALTHOUGH COOLER TEMPERATURES SHOULD RESULT IN GOOD RH RECOVERY SUNDAY NIGHT. NMZ108-271500- /O.EXP.KABQ.FW.W.0008.000000T0000Z-110227T0300Z/ /O.CON.KABQ.FW.W.0009.110227T1700Z-110228T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 803 PM MST SAT FEB 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS BETWEEN 50 AND 60 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES FROM 10 TO 15 PERCENT SUNDAY AFTERNOON. * TIMING...THE MOST CRITICAL CONDITIONS AND STRONGEST WINDS WILL OCCUR FROM 1 TO 5 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ NMZ103-104-106-107-109-270415- /O.EXP.KABQ.FW.W.0008.000000T0000Z-110227T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 803 PM MST SAT FEB 26 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. $$
517 WWUS85 KABQ 271221 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 521 AM MST SUN FEB 27 2011 ...RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 6 PM FOR ALL OF THE EASTERN PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .A VERY STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL TRACK OVER NEW MEXICO TODAY. THIS SYSTEM WILL BRING VERY STRONG WINDS ALOFT TO THE STATE WHILE A DEEP SURFACE LOW DEVELOPS IN THE PLAINS. UNSTABLE CONDITIONS ALSO LOOK TO REMAIN OVER THE EASTERN PLAINS...ALLOWING STRONG WINDS AND DRY AIR ALOFT TO MIX DOWN TO THE SURFACE. THE COMBINATION OF STRONG WINDS AND LOW HUMIDITY WILL CREATE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. NMZ104-280100- /O.EXB.KABQ.FW.W.0009.110227T1700Z-110228T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 521 AM MST SUN FEB 27 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND 50 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES FROM 12 TO 15 PERCENT THIS AFTERNOON. * TIMING...THE MOST CRITICAL CONDITIONS AND STRONGEST WINDS WILL OCCUR FROM 1 TO 5 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ NMZ108-280100- /O.EXT.KABQ.FW.W.0009.110227T1700Z-110228T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 521 AM MST SUN FEB 27 2011 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 35 MPH WITH GUSTS BETWEEN 50 AND 60 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES FROM 10 TO 15 PERCENT THIS AFTERNOON. * TIMING...THE MOST CRITICAL CONDITIONS AND STRONGEST WINDS WILL OCCUR FROM 1 TO 5 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 26, 3:37 PM MST, 27 minutes earlier.
Area forecast discussion, Feb 26, 3:37 PM MST, 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MST SAT FEB 26 2011 .DISCUSSION... STRONG TO HIGH WINDS SUNDAY OVER THE SC...SE AND EC ZONES. LIGHT TO MODERATE SNOW OVER THE W. WIND AND SNOW EXPECTED THROUGH SUNDAY FOLLOWED BY A MORE TRANQUIL AND DRY PERIOD. STORM MOVING SE ALONG THE CA COAST WILL TURN E TOWARD AZ TON AND CROSS NM SUN. STORM WILL ACCELERATE AND WEAKEN SOME AS IT CROSSES THE STATE. THIS SHOULD HOLD DOWN SNOW ACCUMULATIONS OVER THE W... BUT THE E WILL GET BLASTED BY STRONG TO HIGH AND POTENTIALLY DAMAGING WINDS SUN. CLOUDS INCREASING ACROSS THE STATE THIS PM AND THAT WILL CONTINUE TON WITH SNOW DEVELOPING OVER THE GILA REGION AROUND MIDNIGHT. SNOW WILL SPREAD N AND E SUN AM AND CONTINUE THROUGH MOST OF THE PM BEFORE DIMINISHING QUICKLY IN THE EVENING. MEANWHILE A STRONG SURFACE COLD FRONT WILL SWEEP ACROSS NM SUN PRODUCING GUSTS OF 60 TO 65 MPH OVER THE SC MOUNTAINS AND CENTRAL HIGHLANDS EAST TO THE TX BORDER. WILL ISSUE A HIGH WIND WARNING FOR THESE ZONES. MID LEVEL WINDS NOT AS STRONG AS PORTRAYED ON SAT BUT STILL WILL PACK A DECENT PUNCH ACROSS THESE ZONES. THE SURFACE LOW SHOULD BE CLOSE ENOUGH TO THE FAR NE TO PREVENT HIGH WINDS FROM DEVELOPING. THIS AREA WILL BE COVERED WITH A WIND ADVISORY ALONG WITH THE ZONES SURROUNDING THE HIGH WIND WARNING. BORDERLINE WIND ADVISORY OR THE MIDDLE AND LOWER RIO GRANDE VALLEY WITH THE IDEA THAT CLOUDS AND MAYBE SOME PRECIP WILL KEEP WINDS JUST BELOW CRITERIA. TEMPS SUN WILL BE NOTICEABLY COOLER THAN TODAY ESPECIALLY IN THE W. WINDS AND PRECIPITATION TO DIMINISH SUN NIGHT WITH MON TURNING OUT TO BE DRY AND MILDER...ASIDE FROM OUR FAR SE ZONES. TUE THROUGH THU WILL BE MOSTLY DRY AND MILD. AN ISOLATED SHOWER IS POSSIBLE OVER THE PEAKS OF THE NRN MOUNTAINS WED NIGHT AS A WEAK SYSTEM CROSSES THE STATE. A STRONGER STORM COULD IMPACT NM AT THE END OF THE WEEK. CHJ && .AVIATION... NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 44 ISOLD SHRA AND MTN SHSN WILL BE POSSIBLE THIS AFTN IN THE NW MTNS AND PLATEAU. COVERAGE WILL INCRS THRU EVENING AND SPREAD SWD W OF RIO GRANDE TO AZ BORDER...BECMG SCT/NUMRS TOWARD MORNING AS SN LVL LWRS TO VALLEY BOTTOMS. SHOWERS/MTN OBSCS MAY REACH AS FAR E AS THE E SLOPES OF CNTRL MTN CHAIN SUNDAY W/ BEST CHC FOR IFR OR MVFR CONDITIONS ALONG/WEST OF CONT DIVIDE WHERE PRECIP SHOULD REMAIN ALL SN THRU SUN AFTN. STRONG WSW WINDS WILL BE MAIN HAZARD ELSEWHERE SUNDAY WITH G56KT POSSIBLE AROUND MID DAY ALONG AND S OF A LINE FM SRR TO ROW...G50KT POSSIBLE NEWD TO TCC/CVN AND G45KT POSSIBLE ELSEWHERE ACROSS THE EAST. && .FIRE WEATHER... DYNAMIC AND CRITICAL FIRE WEATHER PATTERN CONTINUES THIS WEEKEND. THE STRONG UPPER LOW WILL EXIT THE CA COAST TONIGHT THEN OPEN INTO A TROUGH AS IT CROSSES NM ON SUNDAY. A STRONG POLAR JET STREAK WILL CROSS WITH THE SYSTEM. WHILE STRONGEST WINDS ARE EXPECTED OVER NEW MEXICO ON SUNDAY...TODAY CONTINUES TO BE THE MORE CRITICAL FIRE WEATHER DAY WITH A WIDESPREAD AREA OF THE STATE EXCEEDING CRITICAL THRESHOLDS FOR STRONG WINDS AND LOW HUMIDITY FOR THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING. THE RECENT BOUT OF ABOVE NORMAL TEMPERATURES WILL COME TO A SCREECHING HALT AS A STRONG PACIFIC COLD FRONT CROSSES FROM THE WEST WITH THE UPPER LEVEL SYSTEM ON SUNDAY. HOWEVER...THE FRONT WONT REACH THE EASTERN PLAINS IN TIME TO PREVENT SUNDAYS HIGHS FROM CLIMBING A FEW DEGREES ABOVE NORMAL AGAIN. THE SURFACE PRESSURE GRADIENT WILL BE VERY STRONG ACROSS NM SUNDAY AS THE COLD FRONT CROSSES AND A 999.4 MB SURFACE LOW TRACKS FROM SE CO SOUTHEASTWARD THRU THE TX/OK PANHANDLES. MUCH OF THE FORECAST AREA WILL EXPERIENCE BREEZY TO WINDY CONDITIONS. THE STRONGEST WINDS WILL BE FOUND ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. GUSTS TO 60 MPH ARE EXPECTED FROM MID DAY THROUGH THE AFTERNOON FROM CLINES CORNERS TO TUCUMCARI AND CLOVIS...WITH GUSTS AROUND 50 MPH POSSIBLE FROM LAS VEGAS TO ROY AND CLAYTON. CRITICALLY LOW HUMIDITIES WILL ACCOMPANY THE STRONG WINDS SUNDAY ACROSS THE EAST CENTRAL PLAINS...SO WITH THIS FORECAST PACKAGE WE WILL UPGRADE THE CURRENT FIRE WEATHER WATCH TO A RED FLAG WARNING IN NMZ 108. THE EXCEPTION WILL BE GUADALUPE COUNTY...WHERE COOLER AIR AND SOME SHOWERS WILL MOVE IN FROM THE WEST ENABLING HUMIDITIES TO REMAIN ABOVE 15 PERCENT. MEANWHILE...THE UPPER LOW WILL CAUSE PRECIPITATION TO BECOME WIDESPREAD ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN TONIGHT THROUGH SUNDAY. SOME SHOWERS MAY ALSO TRAVERSE THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGH PLAINS...BUT THESE SHOULD REMAIN LIGHT. THE BEST CHANCE FOR WETTING PRECIP WILL BE FOUND ACROSS THE NW AND WC CENTRAL MOUNTAINS AND THE NW PLATEAU. A FEW TO SEVERAL INCHES OF SNOW ACCUMULATION WILL FAVOR LOCATIONS ALONG AND WEST OF THE CONTINENTAL DIVIDE. THE STRONG WINDS WILL GRADUALLY DIMINISH OVERNIGHT SUNDAY NIGHT. COOLER TEMPERATURES WILL BE IN PLACE MONDAY...WHEN MUCH OF CENTRAL AND WESTERN NM CAN EXPECT POOR VENTILATION. THE PATTERN THROUGH NEXT WEEK LOOKS FAIRLY TRANQUIL WITH ZONAL FLOW PREVAILING. SOME BREEZY PERIODS WILL OCCUR AS TEMPERATURES GRADUALLY WARM THROUGH THE WEEK. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 30 39 19 50 / 20 50 5 0 DULCE........................... 23 37 13 49 / 40 60 10 0 CUBA............................ 25 37 17 49 / 5 60 5 0 GALLUP.......................... 27 36 10 49 / 40 70 5 0 EL MORRO........................ 24 35 7 48 / 40 80 0 0 GRANTS.......................... 28 38 11 51 / 20 60 0 0 QUEMADO......................... 27 36 9 53 / 40 90 0 0 GLENWOOD........................ 31 45 16 54 / 60 60 0 0 CHAMA........................... 18 33 9 44 / 40 70 10 0 LOS ALAMOS...................... 28 39 21 50 / 5 60 5 0 PECOS........................... 26 40 17 50 / 0 40 5 0 CERRO/QUESTA.................... 22 39 11 50 / 5 50 10 0 RED RIVER....................... 19 31 7 45 / 5 60 20 0 ANGEL FIRE...................... 20 35 9 45 / 5 50 20 0 TAOS............................ 24 39 13 51 / 5 40 5 0 MORA............................ 25 41 14 53 / 0 40 10 0 ESPANOLA........................ 28 44 19 58 / 0 30 5 0 SANTA FE........................ 26 40 17 50 / 0 50 5 0 SANTA FE AIRPORT................ 28 42 20 52 / 0 40 5 0 ALBUQUERQUE FOOTHILLS........... 33 42 21 53 / 0 30 0 0 ALBUQUERQUE HEIGHTS............. 35 44 24 55 / 0 30 0 0 ALBUQUERQUE VALLEY.............. 32 46 23 58 / 0 30 0 0 ALBUQUERQUE WEST MESA........... 33 44 24 56 / 0 30 0 0 LOS LUNAS....................... 31 47 21 59 / 0 30 0 0 RIO RANCHO...................... 32 44 23 59 / 0 30 0 0 SOCORRO......................... 38 51 22 60 / 0 30 0 0 SANDIA PARK/CEDAR CREST......... 30 40 18 55 / 0 30 5 0 TIJERAS......................... 32 42 20 55 / 0 30 5 0 MORIARTY/ESTANCIA............... 30 42 20 53 / 0 30 0 0 CLINES CORNERS.................. 28 40 17 51 / 0 30 5 0 GRAN QUIVIRA.................... 34 45 21 54 / 0 30 0 0 CARRIZOZO....................... 38 53 22 59 / 0 30 0 0 RUIDOSO......................... 36 44 22 47 / 0 40 0 0 CAPULIN......................... 29 48 17 51 / 0 10 20 0 RATON........................... 26 51 17 58 / 0 10 10 0 SPRINGER........................ 28 52 20 57 / 0 10 5 0 LAS VEGAS....................... 29 44 18 56 / 0 20 5 0 CLAYTON......................... 32 57 23 58 / 0 5 5 0 ROY............................. 32 51 23 55 / 0 10 5 0 CONCHAS......................... 33 60 28 65 / 0 5 5 0 SANTA ROSA...................... 34 56 26 65 / 0 5 5 0 TUCUMCARI....................... 35 62 24 65 / 0 5 5 0 CLOVIS.......................... 35 62 26 61 / 0 5 0 0 PORTALES........................ 34 64 27 64 / 0 5 0 0 FORT SUMNER..................... 34 61 28 65 / 0 5 0 0 ROSWELL......................... 38 67 27 67 / 0 5 0 0 PICACHO......................... 42 58 25 63 / 0 10 0 0 ELK............................. 39 49 23 48 / 0 20 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-106>109. WIND ADVISORY FROM 6 AM TO 8 PM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ521-522-524-525-529>532. HIGH WIND WARNING FROM 6 AM TO 8 PM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ523-526-533>540. RED FLAG WARNING FROM 10 AM TO 5 PM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ108. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ508-509. WINTER WEATHER ADVISORY FROM 6 AM TO 6 PM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ501>506-510-511. && 40/44
Hazardous weather outlook, Feb 26, 5:26 AM MST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MST SAT FEB 26 2011 NMZ501>540-271300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 526 AM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM LATE THIS MORNING THROUGH THIS EVENING FOR CENTRAL AND EASTERN NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. WIND GUSTS TO 55 MPH OVER THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT NORTHEAST HIGHLANDS WILL DEVELOP BY LATE MORNING AND CONTINUE THROUGH LATE THIS AFTERNOON. SNOW DEVELOPING LATE THIS EVENING OVER NORTHERN NEW MEXICO...AND OVER WESTERN NEW MEXICO FROM THE CONTINENTAL DIVIDE WESTWARD...MAY IMPACT TRAVEL CONDITIONS OVER HIGH COUNTRY ROADS THROUGH EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...STRONG WINDS REDEVELOPING OVER EASTERN NEW MEXICO MAY GUST TO 65 MPH THROUGH SUNDAY AFTERNOON...WITH LOCAL GUSTS TO 70 MPH POSSIBLE OVER EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN. GUSTY WINDS AND LOW HUMIDITIES OVER THE EASTERN PLAINS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS...MAINLY SOUTH OF INTERSTATE 40 AND EAST OF THE CENTRAL MOUNTAIN CHAIN. SNOW INTENSIFYING OVER WESTERN AND NORTHERN NEW MEXICO WILL PRODUCE GREATEST ACCUMULATIONS OVER WESTERN CATRON COUNTY MAINLY SOUTH OF HIGHWAY 60. EXPECT LESSER AMOUNTS OVER EASTERN CATRON AND WESTERN SOCORRO COUNTIES...FROM THE CONTINENTAL DIVIDE WEST TO THE ARIZONA LINE...AND OVER THE JEMEZ AND SAN JUAN MOUNTAINS. WINDY CONDITIONS WITH BLOWING AND FALLING SNOW WILL CREATE LOCALLY POOR VISIBILITIES AT TIMES AND DIFFICULT DRIVING CONDITIONS OVER NORTHERN AND WESTERN NEW MEXICO BEFORE SNOW TAPERS OFF RAPIDLY BY EARLY SUNDAY EVENING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED WIND SPEEDS...WIND IMPACTS AND DAMAGE...AND SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ...BY CALLING 1.888.386.7637...OR VIA AMATEUR RADIO. REPORT WILDFIRE STARTS TO LOCAL LAW ENFORCEMENT OR EMERGENCY DISPATCH. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:30 AM MST | Winter Storm Watch | ABQ | 11 hr | |
| Feb 26, 4:30 AM MST | Winter Weather Advisory | ABQ | 34 hr | |
| Feb 26, 4:02 PM MST | High Wind Warning | ABQ | 28 hr | |
| Feb 26, 4:02 PM MST | Wind Advisory | ABQ | 28 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.